# SDR ASOA201201763

- Difficulty date: June 1, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 19,872 hours, 13,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT FLOOR SUPPORT JUST AFT OF FS 280.00 IS CORRODED.  REMOVE CORROSION IAW SRM 51-21-06-001-001-A01.  REMOVED CORROSION AND FOUND WITHIN ALLOWABLE LIMITS IAW SRM 53-21-43-101-001-A01.  ALODINED, PRIMED AND PAINTED TREATED AREA AS REQUIRED IAW SRM 51-21-06-001-001-A01.
